# SDR VTZA95212

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135020
- Condition: Failure
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ORF - FLT 6462 - DURING TAKEOFF AT 1630 HRS ON 6-30-95, RETURNED TO IAD DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LEFT WEIGHT-ON-WHEEL SWITCH.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
